# SDR ERAA201306250039

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N971EA
- Make and model: Beech 1900D
- Aircraft serial: UE387
- Aircraft time: 19,806 hours, 29,875 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Condition: Loose
- Location: Flow Divider
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ODOR AFTER TAKE-OFF FROM ENVIRONMENTAL SYSTEM. FOUND B-NUT ON FUEL SUPPLY LINE TO FLOW DIVIDER LOOSE ON NR 2 ENGINE. TIGHTENED B-NUT TO FLOW DIVIDER AND SAFTIED IAW MM 73-10-04 PERFORMED HIGH POWER RUNS, LEAK AND OPS CHECK GOOD OK FOR SERVICE.
